# SDR SWAA2013111422388

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 85,307 hours, 67,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
